MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,4.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,4.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10109
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that: "the inflating tube was found almost detached upon opening the package.Therefore, a new kit was used instead." the issue was found prior to use.There was no patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-10109 et tube, cf, 4.5 for investigation.The et tube was visually examined with and without magnification.Visual examination of the returned device revealed that the inflation line was loose from the tube.The notch on the tube appears slightly stretched upward which is an indication that the inflation line might have been pulled out of the tube.Additionally, there was a hole in the notch of the tube where the inflation line enters the tube.The hole would cause a leak and prevent proper ventilation during use.The manufacturing site was consulted for this investigation.It could not be determined what caused this issue to occur.Since the sample was returned out of its original packaging, it could not be confirmed if the inflation line was loose when it left manufacturing.A device history record review was performed and no relevant findings were identified.The reported complaint was confirmed based upon the sample received.A non conformance was previously opened by the manufacturing site to further investigate the hole in the notch.The hole in the notch was caused by an incorrect insertion of the pin that creates the notch during manufacturing.Corrective actions were implemented on 18 april 2023 to help prevent this issue from recurring.The manufacturing site was consulted for this investigation.It could not be determined what caused the inflation line to detach from the et tube.Since the sample was returned out of its original packaging, it could not be confirmed if the inflation line was loose when it left manufacturing.A device history record review was performed with no evidence to suggest a manufacturing related cause.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.It is unlikely that this type of damage was present at the time of manufacturing.Therefore, the root cause of this complaint issue is unknown.Teleflex will continue to monitor and trend on this issue.

Brand Name
HUDSON ET TUBE,CF,4.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19526953
Report Number3003898360-2024-00714
Device Sequence Number7513063
Product Code BTR
UDI-Device Identifier04026704396757
UDI-Public04026704396757
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5-10109
Device Lot Number73C2300042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown